# SDR UALA2010033101087

- Difficulty date: March 31, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 31,475 hours, 12,684 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20 EACH LIGHTNING STRIKES ON LT FWD FUSELAGE AFT OF BS 3500, FRAME 1, SUB ZONE 120.   BURNISHED BURN AREAS.  REMOVED BURNED RIVETS. REPLACED RIVETS AND LOCK FASTENERS WET PRIMED AND PAINTED AREA. HAD HFEC DONE ON HOLES. NO DEFECTS NOTED.
